Due to COVID-19, shipments may be delayed and purchase limitations may apply. FREE SHIPPING on orders $25 or more!

TYLENOL Extra Strength Acetaminophen 500 mg Caplets 24 ea

TYLENOL Extra Strength Acetaminophen 500 mg Caplets 24 ea

Regular price
Sold out
Sale price
$4.29
Unit price
per 
SKU: 1328315

Pain Reliever - Fever Reducer

  • Contains Acetaminophen 
Indications

For the temporary relief of minor aches and pains associated with:

  • Headache.
  • Muscular aches.
  • Backache.
  • Minor arthritis pain.
  • Common cold.
  • Toothache.
  • Menstrual cramps.
  • For the reduction of fever.
Active Ingredients: per tablet: Acetaminophen USP (500mg; Pain Reliever/Fever Reducer)

Inactive Ingredients: Carnauba Wax, Castor Oil, Corn Starch, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide
Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid